MathSciNet Relay Station
MathSciNet bibliographic data
MR960098 35B32 (35J60)
Stuart, C. A. Bifurcation in $L\sp p({\bf R}\sp N)$ for a semilinear elliptic equation. Proc. London Math. Soc. (3) 57 (1988), no. 3, 511–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement